CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Gawlik, Evan S. and Marsden, Jerrold E. and Du Toit, Philip et al. (2009) Lagrangian coherent structures in the planar elliptic restricted three-body problem. Celestial Mechanics and Dynamical Astronomy, 103 (3). pp. 227-249. ISSN 0923-2958. http://resolver.caltech.edu/CaltechAUTHORS:20090417-120127476

This list was generated on Thu Oct 19 02:18:45 2017 PDT.